jammie_toffee (jammie_toffee) wrote in vaginapagina,
jammie_toffee
jammie_toffee
vaginapagina

  • Mood:

Coming off the pill. Y/N?

Two months ago I switched my pill to Millinette due to breakthrough bleeding one week before my period on my previous pill. The first month I felt sick everyday and could cry at anything, the second month my boobs got bigger (pro), the breakthrough bleeding is much less, my stomach bloated after every meal (con), I've put on weight quickly (con!) and sex has become dry and quite painful since the beginning of this pill (big con!). I also have little to no sex drive. The con's are my reason for wanting to just come off the pill completely. I don't want to lose my boobs lol, or the protection, but I don't want to go through trying another pill. 

My questions are, will the third month be better? And what is there to expect when coming off the pill? Is it likely I'll put on or lose weight? Moodswings? Thanks in advance for any advice :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments